Skip to Main content Skip to Navigation
Journal articles

Interchain Monomer Contact Probability in Two-Dimensional Polymer Solutions

Complete list of metadata

https://hal.inria.fr/hal-02146554
Contributor : Nava Schulmann <>
Submitted on : Tuesday, June 4, 2019 - 9:52:13 AM
Last modification on : Friday, November 6, 2020 - 7:50:08 PM

Links full text

Identifiers

Collections

Citation

N. Schulmann, H. Meyer, J. Wittmer, A. Johner, J. Baschnagel. Interchain Monomer Contact Probability in Two-Dimensional Polymer Solutions. Macromolecules, American Chemical Society, 2012, 45 (3), pp.1646-1651. ⟨10.1021/ma300085a⟩. ⟨hal-02146554⟩

Share

Metrics

Record views

40